MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE

PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE
Model Number FETAL SPIRAL ELECTRODE
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to philips that a twin was born via forceps delivery.Fse was unable to be removed prior and was cut.Took forceps to remove fse after baby was delivered and on resuscitation trolley.
 
Additional Manufacturer Narrative
This supplemental report is created with reference to mfg report #1218950-2021-10767 with corrected information to update the registered legal manufacturing site.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13893308
Report Number1218950-2022-00252
Device Sequence Number1790581
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFETAL SPIRAL ELECTRODE
Device Catalogue Number989803137631
Device Lot Number213974
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight2 KG